MathSciNet Relay Station
MathSciNet bibliographic data
MR869779 46L80 (18F25 19D25 58G12)
Higson, Nigel A characterization of $KK$-theory. Pacific J. Math. 126 (1987), no. 2, 253–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement